Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

Weight gain
      #106374 - 08/04/04 07:54 PM

With so much fatigue I seemed to have gained at least 50 pounds. I wonder if taking a diet supplement will do more harm than good? If not, which one?

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Weight gain new
      #109217 - 08/15/04 02:21 PM

it may not be simple fatigue it could be wasting syndrome, not all ppl lose weight with hiv some actually gain weight from wasting syndrome. it eats ur muscles and replaces it with fat ask ur dr. who treats u for hiv about info concerning wasting syndrome and weight gain... also ask before u take supplements some ingredients can affect ur hiv meds,,, good luck and ask ur dr or visit wed md and search wasdting syndrome

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2964

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3